# SDR ASAA2022052338438

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 55,022 hours, 16,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Sticking
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L2 DOOR HARD TO OPEN/CLOSE, SLIDE HARDWARE NOT FLUSH. GROUNDED - YES. OPERATED DOOR OPEN/CLOSE SEVERAL TIMES. NO DEFECTS NOTED. INSPECTED DOOR AND HARDWARE IAW B737 AMM 52-13-00-200-801, NO DEFECTS NOTED. A/C OK FOR SERVICE.
